# SDR TSAA2016042519

- Difficulty date: April 25, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 36,669 hours, 46,061 cycles
- Engine: Ge CT75A2
- Engine time: 29,644 hours, 37,273 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 6055T19P13
- Part serial: UDAJ1873
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENG ISSUE NG, NP, TEMP HIGH ON NR 2 ENG WITH LITTLE TORQUE.  NR 2 ENG DAMAGED DUCT GASKET REPLACED AT LOW PRESS BLEED CHECK VLV & PRSOV IAW AMM 36-11-15-04 & 71-00-00-05, BUT OPERATION CHECK NG.  R & R NR ENG HMU & ADJUSTED NR 2 ENG POWER LEVER IAW MM 73-00-00 SECTION 9 STEP A & STEP B 4 L & AMM 76-10-00-05 PROCEDURE 5.  OPERATION CHECKED GOOD IAW AMM 72-00-00.
